# SDR USAA2009051891197

- Difficulty date: May 15, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 30,845 hours, 11,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514301
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOGPGE:8444354 - FLT 486 - PHX-DEN - EMERGENCY LIGHTS - EMERGENCY EXIT SIGN LENS MISSING OVERHEAD CENTER AISLE ROW 9.  REPLACED LENS COVER EMERGENCY EXIT SIGN OVERHEAD CENTER AISLE, ROW 9.  OPERATIONAL CHECK WAS GOOD.
